# SDR SWI202502210165

- Difficulty date: January 16, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL SEAT TRACK HAS 2 SPOTS OF CORROSION AS MARKED FR21-23.     (C-CHECK RO 2/21/2025)    REMOVED AND REPLACED RH LATERAL SEAT TRACK FR21-23 REF SRM 51-40-08. REPLACED WITH OEM PART, NO CHANGE IN WEIGHT AND BALANCE . SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
